# SDR VTZA990210

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7252C000
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IA/SYR - FLT 7261 - DURING TAKEOFF AT 0830 HOURS, MADE AN UNSCHEDULED LANDING DUE TO LT PACK OVER-TEMP WARNING LIGHT ILLUMINATED.  CREW REPORTED FUMES ENTERING THE COCKPIT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 47472, MEL 21-5, MAINTENANCE CLOSED DMI 47472 ON 4-20-99 BY REMOVING AND REPLACING LT TEMP CONTROL VALVE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
